# SDR SWIA200412967

- Difficulty date: February 27, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 24,992 hours, 34,639 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warn Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM 2 FAILS TO TEST NORMALLY; STALL WARNING LAMP ILLUMINATES, WILL NOT EXTINGUISH ON MAP.  REMOVED AND REPLACED STALL WARNING PANEL IAW 27-00-00, OPS CHECK OK.  P/N  120-34428-505.
